# SDR DALA2017112108302

- Difficulty date: November 21, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 84,299 hours, 11,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP T/E WEDGE HAS HOLE IN LOWER SKIN. OTBD OF NR 2 FLAP HINGE. REPAIRED PER SRM 57-53-01.
